# SDR SWIA2019080946177

- Difficulty date: July 31, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 43,070 hours, 36,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUSSET ATTACHED TO FRAME 364 AT STR 26L. (C-CHECK) RO: 08/07/2019 REMOVED AND REPLACED GUSSET ATTACHED TO FRAME 364 AT STR 26L IAW SRM.
